# SDR UPS07550164

- Difficulty date: July 12, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN DECK CARGO FLOOR PANEL NEXT TO LEFT SIDEWALL AT POS 7-8 5 X 5 INCH AREA HAS PUNCTURE AND GOUGES (PUNCTURES AFFECTING SKIN).  TEMPORARY REPAIR PER EO B757-5320-18249 (4) PUNCTURES AFFECTING UPPER SKIN AND HONEYCOMB CORE (C) PAGE 6.
